# SDR SIMA20150622007

- Difficulty date: June 22, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,485 hours, 35,040 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 14567348005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, QA FOUND THE LT WING REAR SIDE BRACE FITTING REINFORCEMENT BETWEEN RIB 3 & RIB 4 TO BE CRACKED ON THE OTBD SIDE OF RIB 3.  AIRCRAFT WAS REMOVED FROM SERVICE FOR INSPECTION & WILL BE RETURNED TO SERVICE AFTER INSPECTION.  R & R THE LT WING REAR SIDE BRACE FITTING REINFORCEMENT BETWEEN RIB 3 & 4 IAW SRM 51-40-02.
